# SDR 9900029922

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: SRDL12C
- Condition: Malfunctioned
- Location: Flap Position
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND BEYOND 25 DEGREES ON LANDING.  FLIGHT CREW DECLARED AN EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED FLAP POSITION INDICATOR, OPERATIONAL CHECK NORMAL.
